Journal article icon

Journal article

MASSEY PRODUCTS FOR ELLIPTIC CURVES OF RANK 1 (vol 23, pg 725, 2010)

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY
Volume:
24
Issue:
1
Pages:
281-291
Publication date:
2011-01-05
ISSN:
0894-0347
URN:
uuid:ad10afc1-4730-419f-9880-1e393f49cb0e
Source identifiers:
310452
Local pid:
pubs:310452

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP